# SDR TWAA0018702

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,629 hours, 16,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33R WAS FOUND DAMAGED UNDER DENTS AT STA 414 AND STA 470.  REPLACED BOTH STRINGER SECTIONS AT 414 AND 470 STATIONS, PER SRM 53-00-03, FIG 202. CHECK-C 9-10-00 MCI.
